# SDR AALA202101029008

- Difficulty date: December 31, 2020
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 25,214 hours, 2,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING ACCOMPLISHMENT OF WC 72C20025110, FOUND THE 2R FWD FLIGHT ATTENDANT FLASHLIGHT WITH LOW BATTERY.  REPLACED FLASHLIGHT BATTERY, IAW AMM 25-64-01, OPERATIONS CHECK GOOD.
